For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic Hyper sexual Go to previous topic Go to next topic Go to higher level

By minime On 2019.06.04 19:32
Iím exhausted from taking care of my husband. After years of lifting him, waiting on him hand and foot, cleaning up his diapers, he gets angry that I canít respond to him sexually. He is impotent anyway and had been for about two years and still hounds me and just asked me to give him a blow job! Seriously! Iím sorry but Iím at my wits end and canít take it anymore. Itís not medication related because he takes no PD meds. Please help me Iím desperate!

By lurkingforacure On 2019.06.05 12:02
I don't know what to say except I'm so very sorry. As this horrible disease progresses, it seems like we have to constantly be re-drawing boundaries of what we can/are capable of doing. I would be consulting a therapist if I were you, to learn how to respond (and cope) in these situations.

By minime On 2019.06.08 21:59
After a horrible 4 days of fighting and threats, my husband wants to separate with me living downstairs. Honestly at this point itís a relief. He had me cancel the caregiver and he wants to care for himself. Heís having delusions and itís only a matter of time before he ends up in the hospital.

By leannerogers On 2019.12.17 17:31
I am so sorry to hear. My husband was the same way, accusing me of spousal infidelity calling me a bitch and a whore and then angry when I didn't want to be passionate! He's now in Assisted Living and his family refuses to acknowledge his psychosis & paranoia, they won't include me with any medical information or decisions. And after caring for my husband and taking verbal abuse for over 5 years, he removed me as a beneficiary from his life insurance.

By EachDay On 2019.12.25 00:03
I don't know your husband's medications but once my husband was off requip (ropinirole) much of this has gone away. This drug needs to be reduced under the supervision of a doctor because of withdrawal side effects. As I understand, other dopamine agonists also have many quite difficult side effects.


© MyParkinsons.org · Published by jAess Media · Privacy Policy & Terms of Use
Sponsorship Assistance for this website and Forum has been provided by by people like you